I went to the hospital to check that estrogen was low, there were many cysts and many aunts. The doctor asked me to take yousiming to establish an artificial cycle. I had acne around the corners of my mouth for 2 weeks. I didn't eat yousiming. I also had a president about the week before my aunt came. Is there any way to improve this? But the medicine can't stop. It doesn't grow very much. Take 2-3 pills at a time. Or is there any external medicine that can prevent acne marks? Thank you, doctor
If you have acne after taking yousiming, there may be some specific clinical manifestations of endocrine. In this case, you can use some anti acne drugs externally, such as some fluoride relaxing ointment. Retinoic acid ointment and other related drugs.
Under normal circumstances, ursamine is a short-term effect. Contraceptives will cause pregnancy and estrogen in the body, and acne will appear due to the imbalance of progesterone. Generally, you can recover gradually after stopping the medicine. Eating more fresh vegetables and fruits can reduce the side effects of contraceptives, and can be conditioned with traditional Chinese medicine for a period of time, endocrine and so on. Endocrine balance, the face will no longer grow acne.
According to your description, generally, the hospital will check for polycystic ovary syndrome, and then take yousiming to regulate menstruation. There was acne before, and now it also starts. This is not the reason for oral yousiming, or the reason for high androgen. It will get better after conditioning slowly for a period of time.